Last reply 2 weeks ago
Baclofen

Spacsicity in my legs getting worse, I stumble and stoat (that’s stagger, if you aren’t Scottish) everywhere so have just emailed my MS Nurse re Baclofen. I appreciate that it can help spasticity and can increase tiredness, any thoughts?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

There are no categories assigned yet.

stumbler
2 weeks ago

@watsoncraig , well, Baclofen is a muscle relaxant, so it should help with spasticity.

But, it’s a balancing act. You want a dose that’s strong enough to help with the spasticity, but not too strong that it introduces a general weakness in your legs.


watsoncraig
2 weeks ago

@stumbler there are some muscles I am happy with being tight and don’t want relaxed, just my legs 😜


stumbler
2 weeks ago

@watsoncraig , you may think that, I couldn’t possibly comment……….. 😉


d1zzy
2 weeks ago

@watsoncraig, I had this dilemma and after experimenting with different doses and timings had to give up on the Baclofen. My neuro reckons that the spasticity in my legs is actually what’s holding me up…. not sure if that feels helpful or not!!


peterfrancis
2 weeks ago

@watsoncraig

I have been taking Baclofen along with Gabapentin since Diagnosis, both of which have been increased.

I take 5 Gabapentin pills each day along with 2 Baclofen at night, Spasticity has reduced but when it does happen it tends to be worse than ever before. Tiredness also seems more erratic, used to happen mostly after lunch time but now it could be anytime of day.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.